BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A note on a modified version of the Poincaré-Birkhoff theorem

Participants in the publication
J. CAMPOS (Author)
A. MARGHERI (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
R. MARTINS (Author)
C. REBELO (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2004

Where published
JOURNAL OF DIFFERENTIAL EQUATIONS

Publication Identifiers
ISSN - 0022-0396

Volume
203

Starting page
55
Last page
63


Export

APA
J. CAMPOS, A. MARGHERI, R. MARTINS, C. REBELO, (2004). A note on a modified version of the Poincaré-Birkhoff theorem. JOURNAL OF DIFFERENTIAL EQUATIONS, 203, 55-63. ISSN 0022-0396. eISSN .

IEEE
J. CAMPOS, A. MARGHERI, R. MARTINS, C. REBELO, "A note on a modified version of the Poincaré-Birkhoff theorem" in JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 203, pp. 55-63, 2004.

BIBTEX
@article{21982, author = {J. CAMPOS and A. MARGHERI and R. MARTINS and C. REBELO}, title = {A note on a modified version of the Poincaré-Birkhoff theorem}, journal = {JOURNAL OF DIFFERENTIAL EQUATIONS}, year = 2004, pages = {55-63}, volume = 203 }